MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE; ENDOSCOPIC ELECTROSURGICAL ELECTRODE

KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE; ENDOSCOPIC ELECTROSURGICAL ELECTRODE
Model Number 26775UF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the patient was burnt in an incident.No further information was provided about the event.

Brand Name
COAGULATING AND DISSECTING ELECTRODE
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key17109704
Report Number2020550-2023-00126
Device Sequence Number2212889
Product Code GEI
UDI-Device Identifier04048551072417
UDI-Public4048551072417
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
Report Date (Section F) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775UF
Device Catalogue Number26775UF
Device Lot NumberWO1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/07/2023
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer06/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown